Search - Université Clermont Auvergne Access content directly

Filter your results

38 Results
Domains : math.math-ca

Impact of eculizumab treatment on paroxysmal nocturnal hemoglobinuria: a treatment versus no-treatment study

Louis Loschi , Raphaël Porcher , Fiorenza Barraco , Louis Terriou , Mohamad Mohty et al.
American Journal of Hematology, 2016, 91 (4), pp.366 - 370. ⟨10.1002/ajh.24278⟩
Journal articles hal-01885662v1

Caloric measure on domains bounded by Weierstrass-type graphs

Thierry Bousch , Yanick Heurteaux
Annales Academiae Scientiarum Fennicae Series A 1, Mathematica Dissertationes, 2000, 25, pp.501-522
Journal articles hal-00475617v1

Estimations de la dimension inférieure et de la dimension supérieure des mesures

Yanick Heurteaux
Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques, 1998, 34 (3), pp.309-338
Journal articles hal-00475644v1
Image document

Growth of analytic functions in an ultrametric open disk and branched values

Kamal Boussaf , Alain Escassut
Bulletin of the Belgian Mathematical Society, In press
Journal articles hal-02358314v2
Image document

Dimension free bounds for the vector-valued Hardy-Littlewood maximal operator

Luc Deleaval , Christoph Kriegler
Preprints, Working Papers, ... hal-01494518v1
Image document

Harmonic analysis for semigroups on commutative and noncommutative $L^p$ spaces

Christoph Kriegler
Functional Analysis [math.FA]. Université Clermont Auvergne, 2020
Habilitation à diriger des recherches tel-03124083v1

On relations between entropy and Hausdorff dimension of measures

Athanasios Batakis , Yanick Heurteaux
Asian Journal of Mathematics, 2002, 6 (3), pp.399-408
Journal articles hal-00475606v1

Martin kernel for fractional Laplacian in narrow cones

Krzysztof Bogdan , Bartłomiej Siudeja , Andrzej Stós
Preprints, Working Papers, ... hal-01060384v1
Image document

Complementation of the subspace of radial multipliers in the space of Fourier multipliers on $\mathbb{R}^n$

Cédric Arhancet , Christoph Kriegler
Archiv der Mathematik, 2018
Journal articles hal-01826127v1
Image document

Multifractal analysis of the divergence of Fourier series

Frédéric Bayart , Yanick Heurteaux
Annales Scientifiques de l'École Normale Supérieure, 2012, 45, pp.927-946
Journal articles hal-00576918v1

A Magnus- and Fer-type formula in dendriform algebras

Kurusch Ebrahimi-Fard , Dominique Manchon
Foundations of Computational Mathematics, 2009, 9 (3), pp.295-316. ⟨10.1007/s10208-008-9023-3⟩
Journal articles hal-00483482v1

Weierstrass functions in Zygmund's class

Yanick Heurteaux
Proceedings of the American Mathematical Society, 2005, 133 (9), pp.2711-2720
Journal articles hal-00475257v1

Dimension of measures : the probabilistic approach

Yanick Heurteaux
Publicacions Matemàtiques, 2007, 51, pp.243-290
Journal articles hal-00475246v1
Image document

On the Hausdorff dimension of graphs of prevalent continuous functions on compact sets

Frédéric Bayart , Yanick Heurteaux
Fractals and Related Fields 2, Jun 2011, Porquerolles Island, France. pp.25-34
Conference papers hal-00649590v1
Image document

Mixed Integer-Real Mathematical Analysis, and Lattice Refinement Approximation and Computation Paradigm

Rémy Malgouyres , Henri-Alex Esbelin
Preprints, Working Papers, ... hal-01406021v1
Image document

Confluence of singularities of differential equation: a Lie algebra contraction approach

Mohammed Brahim Zahaf , Dominique Manchon
International Journal of Math. Analysis, 2009, 3, pp.23-40
Journal articles hal-00292676v1
Image document

The multifractal box dimensions of typical measures

Frédéric Bayart
Fundamenta Mathematicae, 2012, 219, pp.145-162
Journal articles hal-00691607v1
Image document

Boundary multifractal behaviour for harmonic functions in the ball

Frédéric Bayart , Yanick Heurteaux
Potential Analysis, 2013, 38 (2), pp.499-514
Journal articles hal-00635997v2
Image document

Spectral multiplier theorems via $H^\infty$ calculus and $R$-bounds

Christoph Kriegler , Lutz Weis
Mathematische Zeitschrift, 2018
Journal articles hal-01415399v2
Image document

Maximal Hörmander Functional Calculus on Lp Spaces and UMD Lattices

Luc Deleaval , Christoph Kriegler
International Mathematics Research Notices, 2022, ⟨10.1093/imrn/rnab375⟩
Journal articles hal-03597631v1
Image document

Singular integral operators on tent spaces

Pascal Auscher , Christoph Kriegler , Sylvie Monniaux , Pierre Portal
Journal of Evolution Equations, 2012, 12 (4), pp.741-765
Journal articles hal-00653244v2

Weierstrass functions with random phases

Yanick Heurteaux
Transactions of the American Mathematical Society, 2003, 355 (8), pp.3065-3077
Journal articles hal-00475594v1

The validity of the multifractal formalism : Results and examples

Fathi Ben Nasr , Imen Bhouri , Yanick Heurteaux
Advances in Mathematics, 2002, 165, pp.264-284. ⟨10.1006/aima.2001.2025⟩
Journal articles hal-00475601v1
Image document

Hörmander functional calculus on UMD lattice valued Lp spaces under generalised Gaussian estimates

Luc Deleaval , Mikko Kemppainen , Christoph Kriegler
Journal d'analyse mathématique, In press
Journal articles hal-01807058v2

Dendriform Equations

Kurusch Ebrahimi-Fard , Dominique Manchon
Journal of Algebra, 2009, 322, pp.4053-4079
Journal articles hal-00483474v1
Image document

Multifractal spectra of typical and prevalent measures

Frédéric Bayart
Nonlinearity, 2013, 26, pp.353-367
Journal articles hal-00714388v2
Image document

Multifractal analysis of the divergence of Fourier series: the extreme cases

Frédéric Bayart , Yanick Heurteaux
Journal d'analyse mathématique, 2014, 124 (1), pp 387-408
Journal articles hal-00635447v1
Image document

Multifractal analysis of images: New connexions between analysis and geometry

Yanick Heurteaux , Stéphane Jaffard
NATO Advanced Study Institute ; Imaging for Detection and Identification, Jul 2006, Il Ciocco, Italy. pp.169-194
Conference papers hal-00475571v1
Image document

Separating Fourier and Schur multipliers

Cédric Arhancet , Christoph Kriegler , Christian Le Merdy , Safoura Zadeh
Preprints, Working Papers, ... hal-04043378v1
Image document

Hörmander Type Functional Calculus and Square Function Estimates

Christoph Kriegler
Journal of Operator Theory, 2014, 71 (1), pp.223-257
Journal articles hal-00662259v1